Medical Questions > Womens Health > Breasts Forum

Sore breasts with birth control

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
I've been using Ortho Tri-cyclen Lo for about 6 months. Never used the pill before this. My breasts used to hurt a lot before my period even before I was on birth control. Now it seems that they never freakin stop hurting! I have never missed a single pill, my boyfriend always uses a condom. We don't even fool around without a condom. So, I'm thinking that maybe the hormones from the pill are making my breasts sore.
It's very irritating, because my breasts always seem to ache, especially over the past 2 months. I had a doctors visit about a month ago for what I thought was a kidney infection (turned out to be a hip-joint problem) and I took a urine test. Not pregnant. My breasts hurt the same then as they do now, I'm just getting really tired of it. I worry about this, not knowing if it is normal to have such a side effect from birth control and having it for so long after starting the pill.
Has anyone else had such pain or problems related to birth control? I'd love some advice or even just a personal comment. Like I said, never did birth control before this and I'm still very in the dark on some issues. Confused
Please leave a comment, thanks! =)
Did you find this post helpful?
First Helper Dlin
|

replied March 31st, 2008
Extremely eHealthy
You are right about the hormones causing the soreness in your breasts. Have you spoken with your doctor about this? Perhaps another bc would cause less breast tenderness. I remember when I was using bc pill it caused major breast tenderness. I wish I could offer more help.
|
Did you find this post helpful?

User Profile
replied April 1st, 2008
Experienced User
Thanks for the reply. I haven't talked to my doctor yet about switching bc. I have to wait until I can afford to go for a visit and exam. Sucks, but if it keeps driving me insane I'll just have to bite the bullet and go.
|
Did you find this post helpful?

replied June 2nd, 2008
I have the same thing, i just started on the pill, before i was on the depo shot, but decided to switch to the pill, and ever since i started the pill my breast have been really sore even my nipples have been really sore also, and i have never had such pain in my breast or nipples before, its really annoying, i went for a pregnecy test and a blood test and ther both negitive.
|
Did you find this post helpful?
Users who thank kittie69 for this post: lil_scorpio 

replied February 26th, 2010
i use the same birth control and im expierencing the same thing. and its a dull pain always there, but when bumped, they really hurt.
|
Did you find this post helpful?

User Profile
replied February 28th, 2010
Experienced User
court26

I know what you're talking about! About a year and a half ago I change to Reclipsin the off brand and I feel much better. Maybe you should try it. It seems, for me at least, that it has less side effects.
|
Did you find this post helpful?

User Profile
replied April 20th, 2010
I am on Loestrin 24 Fe. I'm on the last line of my first card. My breasts have been SO sore. Today has been the worse. What should I do?
|
Did you find this post helpful?

replied August 5th, 2010
I been havin the same problem. i was really hoping i wasnt pregnant. since I have sex when i first started takin the pill. im still gonna take a test just in case.
i cant ware a bra since the underwire touches the tender part of my brest and my nipples are always eracted. i beeen on hte pill for only a week
|
Did you find this post helpful?

replied August 27th, 2010
does your breast itch also for you gals? mine does, in addition with the soreness. i'm really scared that i could be pregnant, cause i'm not ready! i started feeling da pain about a week after having sex, but i'm on triquilar pills and used condoms every time my fiance felt like he's ready to come!!! wat do u guys think, could i be pregnant still??!! plz advice
|
Did you find this post helpful?

replied August 28th, 2010
scardygal

i doubt u could be pregnant. but if u still have that feeling and miss your period have a pregnancy test done. i wish u the best.
|
Did you find this post helpful?

replied December 26th, 2010
Same problem and same pill...they itch and they are sore:( I'm getting a different method of bc soon..
|
Did you find this post helpful?

replied January 6th, 2011
Everyone, type in Yazmine Lawsuit and you'll see it's already happening. Go there and get compensation at least for what has happened to you.
|
Did you find this post helpful?

replied January 17th, 2011
Loestrin 24 and side effects
I have also been on Loestrin 24 for the first card. its 17 days into the pill at first I was alittle naseous then it subsided..Now my breasts are sore, but they normally were sore ten days before my period anyway so I am just chalking it up to normal hormonal changes. Hopefully that will subside as well. Some people tolerate pain better than others. I say just go with it and take a motrin and see if it helps. You'll survive it just takes some getting used to.
|
Did you find this post helpful?

User Profile
replied May 1st, 2011
I'm on Reclipsen and have been for about 5 months. My breasts are killing me all the time and it never stops. I am so tired of it and I hate that I would have to switch to another bc pill cuz I am finally regular on these. I got on bc pills because I had irregular periods.
|
Did you find this post helpful?

replied July 15th, 2011
Dear Young Lady:

By sheer chance: a reply to your plea for advice. Most likely, a potentially life-saving comment.

You and your boyfriend should stop using condoms, right away and for ever! A pen-friend of mine (Prof. of Ob/Gyn and former Dean) used to talk of “bewildered women” using wrong birth control methods, that is, of all women who have been left totally ignorant, or “very in the dark,” as you nicely put it, in using condoms.

Take my advice and terminate the condomized control of your sexuality, love and life as a deadly, false belief of condom as a “safe” device for fertility-control (and family-planning) purpos4es.
To make the story short, the evidence and additional rationale of the (suppressed) information of the primary (non-chemical, not-for-profit) prevention of breast cancer as an epidemic disease could be found in the following my publications:

♦ Gjorgov AN Reproductive Health of Women: An Attempt to Define Breast Cancer Prevention. Macedonian Journal of Medical Sciences, 2010; Jun. 15, 3(2): 169-179. Web:
http://www.mjms.ukim.edu.mk/Online/MJMS_20 10_3_2/MJMS.1857-5773.2010-0104v.pdf
♦ Gjorgov AN.. Breast cancer risk assessment to barrier contraception exposure. New Approach. Contributions Soc Biol Med Sci MASA, 2009; XXX, 1, 217-233. (Macedonian Academy of Sciences and Arts), Web: http://e20.manu.edu.mk/prilozi/16ag.pdf

Since I believe in you speedy recovery, I’ll appreciate hearing from you.

Arne
|
Did you find this post helpful?

replied September 6th, 2011
To Arne,
Dude, breast cancer comes from everything from using plastic water bottles to standing near the microwave. Condoms, when used properly, are known for preventing pregnancy. Live with it. You and your friend are obviously men and don't have to deal with the after-effects of unprotected sex if you're trying to discourage use of protection.
Either figure out a new, and in your opinion, safer method of birth control or butt out. You don't live with the risks. We do.
|
Did you find this post helpful?

replied August 15th, 2012
I am glad I read this. On Lo Loestrin Fe and my breasts are sore ALL THE TIME. It used to just be the week to ten days before my period, but now it is ridiculous. Sore & swollen and I've been on it for 6 months and this is my THIRD time changing to find something that works....it is getting to the point whereI think my OBGYN just thinks I"m making this stuff up.
|
Did you find this post helpful?